Fundamental groups of positively curved manifolds with symmetry

Philipp Frank, Xiaochun Rong, Yusheng Wang

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We obtain a classification for the fundamental groups of closed n-manifolds of positive sectional curvature which admit an isometric Tk-action with k≥n\6+1(n≠11,15).

Original languageEnglish (US)
Pages (from-to)1425-1441
Number of pages17
JournalMathematische Annalen
Issue number4
StatePublished - Apr 2013

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Fundamental groups of positively curved manifolds with symmetry'. Together they form a unique fingerprint.

Cite this